# SDR ALGA032210921AL

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N921AL
- Make and model: Skrsky S92A
- Aircraft serial: 920090
- Aircraft time: 640 hours
- Engine: Ge CT78A
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Separated
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSP, MECHANIC NOTICED ECS DOOR MISSING. FURTHER DAMAGE FOUND ON ONE MAIN ROTOR BLADE, ONE TAIL ROTOR BLADE, TAILBOOM, HORIZONTAL STABILIZER SUPPORT STRUT, VERTICAL PYLON. NO OBVIOUS MECHANICAL FAILURES NOTED. INVESTIGATION ONGOING.
